Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i4.50
pages 26-38

Ellipsoidal Algorithms of Guaranteed Estimation and the Recurrent Least Square Method in Problems for Filtering States of Dynamical Systems

Gennadiy M. Bakan
Training and Complex "Institute of Applied System Analysis" Ministry of Education and Science of Ukraine and National Academy of Sciences of Ukraine at National Technical University of Ukraine"Kiev Polytechnical Institute",Kiev


The parameterization of the set-theory ellipsoidal algorithm for estimating states of a linear dynamic object by observations distorted by bounded hindrance is realized in such a way that parameters of the looked for ellipsoidal estimation minimized the additive quadratic functional. Thereby the relation between the algorithm of the ellipsoidal estimating and the classical (recurrent) least square method is set.

Articles with similar content:

Contradiction between Conditions of Mean-Root Square Error Minimization and Integral Root Mean Estimate in Tracking Systems with the Principle of Deviation Control
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Grigoriy F. Zaitsev, Nelya V. Gradoboyeva, Grigoriy D. Radzivilov
Solution of Optimization Control Problem under Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 6
Vsevolod M. Kuntsevich
On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan
The Model of Nonlinear Filtration Optimal Control for the Problem of Areas Underflooding
Journal of Automation and Information Sciences, Vol.42, 2010, issue 8
Sergey A. Mitrokhin, Vitally V. Akimenko